A 26-year-old female asked:
Is it okay to take a benadryl after taking a tylenol (acetaminophen) 3? i took one around 5pm
1 doctor answer • 1 doctor weighed in
Specializes in Family Medicine
Yes: Benadryl (diphenhydramine) and codeine individually can make you sleepy, so take care when using these medications together as the effect may be magnified. Otherwise there is not a concern with the combination.
2.9k viewsAnswered >2 years ago
Last updated May 7, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.